MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC C SK, LARGE DEEP, 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC C SK, LARGE DEEP, 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDSLD5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a prodisc c sk implant at level c4-5 on (b)(6) 2024.The patient had continuous neck pain and lots of scar tissue.No malfunction or defect was seen with the sk implant.The surgeon made the decision to remove the implant and fuse the patient.The implant was removed on (b)(6) 2024.A dhr review revealed no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level defined in the risk documentation.A review of the risk documentation found that the harms associated with the complaint are identified and mitigated to a level where the clinical benefit outweighs the risks.The implant was not returned following the removal surgery; therefore, no device evaluation could be completed.In addition, no pre-removal imaging was provided.The implant was removed due to ongoing pain, the reason for the pain is unknown.The submission is 1 of 1 devices involved in this event.
 
Event or Problem Description
It was reported that a patient was implanted with a prodisc c sk implant at level c4-5 on (b)(6) 2024.The patient had continuous neck pain and lots of scar tissue.No malfunction or defect was seen with the sk implant.The surgeon made the decision to remove the implant and fuse the patient.The implant was removed on (b)(6) 2024.

Brand Name
PRODISC C SK, LARGE DEEP, 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road, suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key20195429
Report Number3007494564-2024-00072
Device Sequence Number12482521
Product Code MJO
UDI-Device Identifier00843193113948
UDI-Public00843193113948
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDSLD5
Device Catalogue NumberN/A
Device Lot Number2022-1569
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2024
Initial Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale